# SDR YENA2024121101540

- Difficulty date: December 9, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N985JT
- Make and model: Airbus A321-231
- Aircraft serial: 07798
- Aircraft time: 30,022 hours, 5,915 cycles
- System (JASC): 2120 · Air Distribution System
- Part: A/C Pack
- Condition: Abnormal
- Location: Pack #2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#387, BOS-LAX. 'AT CRUISE FLIGHT APPROX 1 HOUR AFTER TAKEOFF, INFLIGHT REPORTED A STRONG MILDEW ODOR NEAR ROW 20 AND EXTENDING TO AFT/GALLEY. ITCHY THROAT, WATERY BURNING EYES AND NASAU SYMPTOMS REPORTED BY BOTH AFT CREW. ODOR ISOLATION PROC FOLLOWED AND COND IMPROVED WHEN PACK #2 SELECTED OFF. PACK #2 REMAINED OFF FOR FLT; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, PERFORMED ISOLATION PROCEDURES PER TSM 05-50-00-810-085-B. UNABLE TO DUPLICATE ODOR EVENT. PER TSM 05-50-00-810-085-B AIRCRAFT IS OK FOR SERVICE. PERFORMED ECS DECONTAMINATION LEVEL B PER AMM 21-00-00-615-803-A.'
